Advice pleasee!

i dont know if this is the place, but i do need advice. im a european student, so i am very unsure where to ask to and especially where to go.

me and my boyfriend had sex 3 weeks ago (long distance relationship), i am on the pill and i have taken it regularly, especially during the time we were together. i did get my period right after and my next one should be starting middle of next week, however this month has been...different.

ive been getting light uncomfortable cramps and the discharge has been different and especially more than usual, on top of that ive been feeling nauseous and tiered which is affecting my studies.

is it possible for me to pregnant? or is it just me overreacting and overthinking?

thank you for the help!

1 Reply

  • Hi there

    I hope you are not too worried. It sounds like you have taken your pills correctly, but if you are still concerned I would suggest taking a pregnancy test to put your mind at ease. You can get tests for free from your GP or local contraceptive and sexual health clinic (you can find your nearest one here ). Although you can also buy them from pharmacies, supermarkets and even pound shops.

    I hope this helps

    Best wishes


You may also like...